Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 439, NWS Jackson, MS

November 21, 2007Adams County, Jefferson County, Mississippi; Concordia Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Nov 21, 2007, 6:57 PM CST for Adams County, Jefferson County, Mississippi; Concordia Parish, Tensas Parish, Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 21, 2007, 6:57 PM CST (00:57 UTC)
Expired
Nov 21, 2007, 7:45 PM CST
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Jefferson County, MS

What was reported inside it

TimeReportWhereRemark
Nov 21, 7:28 PM CSTTSTM WND DMGVidalia, LASOME LIMBS DOWN AROUND THE PARISH. POWER WAS OUT FOR A TIME IN PARTS OF VIDALIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 21, 5:29 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2007-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2007-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 220057
SVRJAN
LAC029-107-MSC001-063-220145-
/O.NEW.KJAN.SV.W.0439.071122T0057Z-071122T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CST WED NOV 21 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CONCORDIA PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...VIDALIA...FERRIDAY...
  SOUTHWESTERN TENSAS PARISH IN NORTHEAST LOUISIANA...
  ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITY OF NATCHEZ...
  WESTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 745 PM CST

* AT 657 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF CLAYTON TO
  FROGMORE TO BLACK HAWK...OR ALONG A LINE EXTENDING FROM 9 MILES
  NORTHWEST OF FERRIDAY TO 6 MILES SOUTHWEST OF FERRIDAY TO 16 MILES
  NORTHEAST OF SIMMESPORT...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CLAYTON BY 705 PM CST...
  SPOKANE AND VIDALIA BY 710 PM CST...
  SIBLEY AND NATCHEZ BY 715 PM CST...
  WATERPROOF AND PINE RIDGE BY 720 PM CST...
  KINGSTON BY 725 PM CST...
  CRANFIELD AND STANTON BY 730 PM CST...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3105 9173 3119 9169 3121 9173 3162 9174
      3173 9169 3177 9159 3174 9154 3178 9155
      3187 9116 3134 9115 3136 9134 3131 9145
      3122 9149 3122 9158 3105 9155
TIME...MOT...LOC 0057Z 265DEG 33KT 3174 9164 3156 9158
          3115 9162

$$

GARRETT
1 follow-up statement
000 
WWUS54 KJAN 220129
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
728 PM CST WED NOV 21 2007

LAC029-220138-
/O.CAN.KJAN.SV.W.0439.000000T0000Z-071122T0145Z/
CONCORDIA LA-
728 PM CST WED NOV 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR CONCORDIA PARISH IS
CANCELLED...

LAT...LON 3127 9165 3130 9150 3142 9156 3137 9149
      3140 9146 3152 9151 3159 9140 3163 9152
      3163 9141 3175 9137 3178 9155 3187 9116
      3135 9116 3136 9134 3130 9146 3123 9149
      3121 9160
TIME...MOT...LOC 0128Z 265DEG 33KT 3176 9131 3151 9139
          3118 9135

$$

LAC107-MSC001-063-220145-
/O.CON.KJAN.SV.W.0439.000000T0000Z-071122T0145Z/
TENSAS LA-JEFFERSON MS-ADAMS MS-
728 PM CST WED NOV 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR ADAMS AND WESTERN JEFFERSON COUNTIES...AND SOUTHWESTERN TENSAS
PARISH...

AT 728 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WATERPROOF TO NATCHEZ TO 14 MILES
SOUTH OF SIBLEY...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF VIDALIA TO NATCHEZ TO 26 MILES SOUTH OF NATCHEZ...MOVING EAST AT
35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CHURCH HILL AND KINGSTON BY 735 PM CST...
  STANTON BY 740 PM CST...
  CRANFIELD BY 745 PM CST...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3127 9165 3130 9150 3142 9156 3137 9149
      3140 9146 3152 9151 3159 9140 3163 9152
      3163 9141 3175 9137 3178 9155 3187 9116
      3135 9116 3136 9134 3130 9146 3123 9149
      3121 9160
TIME...MOT...LOC 0128Z 265DEG 33KT 3176 9131 3151 9139
          3118 9135

$$

GARRETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 3:30 PM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Nov 21, 3:30 PM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CST WED NOV 21 2007

.DISCUSSION...FROM NOW UNTIL ABOUT MIDNIGHT...THE FOCUS WILL BE ON
THE APPROACH OF THE SFC FRONT AND SVR WX POTENTIAL IN ADVANCE OF IT.
BETWEEN 2-5 PM...THERE SEEMS TO BE AN ENHANCED RISK ACROSS THE SE
CWA. HERE IS WHERE A BETTER MARINE LAYER IS PUSHING N OUT OF SE LA
HELPING TO INCREASE THE INSTABILITY ALONG WITH KEEPING LCL LEVELS
LOW AS HEATING OCCUR. ADDITIONALLY...THIS AREA IS CLOSER TO THE
HIGHER DEEP LAYER SHEAR AS THE SHORT WAVE CONTINUES TO LIFT OUT OF
SE TX AND SW LA. THIS AREA IS ALREADY SEEING CONVECTION INCREASE AND
SHOULD CONTINUE TO SEE IT FOR SEVERAL MORE HOURS. SUPERCELL
STRUCTURES ARE LIKELY AND THE RISK FOR ISO TORNADOES WILL BE
POSSIBLE AS WELL AS HAIL/DAMAGING WINDS.

THE REST OF THE CWA WILL SEE THE ACTIVITY INCREASE BETWEEN 3-7 PM
FROM W-E...MAINLY ACROSS AREAS ALONG AND NW OF THE TRACE. THIS IS
WHERE THE BEST 0-2KM THETA E ADV WILL BE ALONG WITH THE STRONG
ASCENT FROM THE SHORT WAVE. AS OF 20Z...THE I-55 CORRIDOR IS IN A
THETA E MINIMUM...BUT THE MOISTURE ADV WILL TAKE THAT AREA OVER
AFTER 5-6 PM IN ADVANCE OF THE SFC FRONT.

BASED ON RECENT TRENDS...DISCRETE CELLS WILL CONTINUE TO BE POSSIBLE
IN ADVANCE OF THE SFC FRONT...KEEPING THE POTENTIAL FOR TORNADOES
STILL VIABLE ALONG WITH HAIL AND DAMAGING WINDS. BEST CHANCE FOR
HAIL WOULD LIKELY BE ACROSS OUR W/SW 2/3...GENERALLY WHERE THE
HIGHEST INSTABILITY WILL EXIST. THAT SHOULD DECREASE AS WE GO INTO
THE EVENING AND LOSE HEATING/INSTABILITY SOME. SVR WX RISK SHOULD
DIMINISH AROUND MIDNIGHT.

SHIFTING TO THE PROGRESSION OF THE SFC FRONT...LOOKS LIKE IT WILL
ENTER THE FAR NW CWA BETWEEN 6-7PM...BE ALIGNED NEAR THE YAZOO RIVER
BY 9 PM...ALONG THE TRACE AROUND 11PM TO MIDNIGHT AND THEN EXITING
THE SE CWA BETWEEN 5-7AM. NOTHING MUCH HAS CHANGED WITH THE THINKING
BEHIND THE FRONT...TEMPS WILL DROP QUICKLY INTO THE 50S WITH A GOOD
PORTION OF THE CWA FALLING TO THE MID/UPPER 40S BETWEEN 12-14. THE
SE CWA WILL ONLY BOTTOM OUT IN THE LOWER 50S. WITH STRONG CAA IN
PLACE ON THANKSGIVING...TEMPS WILL NOT REBOUND MUCH. IM ONLY
THINKING THEY MAY RISE 2-4 DEGREES AT BEST. THIS WILL KEEP HIGHS IN
THE UPPER 40S ACROSS THE NW/N-CENTRAL AND 50-54 ACROSS THE I-20
CORRIDOR AND POINTS SOUTH. THERE WILL BE A GOOD BIT OF CLOUDS...BUT
SOME AREAS WILL SEE SOME BREAKS...BUT IT WILL NOT GET TOTALLY CLEAR.
THU NIGHT...TEMPS WILL GET COLD...BUT THE COMBINATION OF WINDS AND
INCREASING HIGH CLOUDS SHOULD KEEP TEMPS FROM GETTING TO LOW.
FOLLOWED GUID WITH JUST A FEW TWEAKS DOWNWARD ACROSS THE N.  /CME/

LONG TERM....FRIDAY THROUGH WEDNESDAY. TEMPERATURES WERE A CONCERN
IN THE 36-72 HR RANGE AND POTENTIAL FOR SEVERE REMAINS UNCERTAIN FOR
SUNDAY/MONDAY. IN THE NEAR TERM...WENT WITH A BLEND ON TEMPS. LIKED
THE COOLER NAM VALUES AND THE NAM SOLUTION FOR THE MOST PART.
HOWEVER IT WAS A BIT DRIER AND COOLER...SO BLENDED THE NAM/GFS FOR
FRI-SAT NIGHT. WARM AIR/MOISTURE ADVECTION WILL KICK IN SATURDAY
THROUGH SUNDAY...SO TEMPS SHOULD WARM SLIGHTLY. TEMPS WERE GOOD FOR
THE REMAINDER OF THE PERIOD. HAD A FEW TROUBLES WITH THE PRECIP AND
CLOUD COVER FOR FRIDAY. TRIED TO USE A BLEND...GFS CONTINUES TO SHOW
LARGE AMOUNTS OF MOISTURE QUICKLY MOVING INTO THE WESTERN AREAS ON
FRIDAY AND MAYBE SOME RAIN. GUIDANCE CAME IN WITH CHANCE POPS...BUT
BACKED OFF TO SLIGHT CHANCE. AGAIN THE DRIER NAM SOLUTION SHOWED
LESS MOISTURE MOVING INTO THE AREA AND HELD OFF ON THE RAIN UNTIL
MUCH LATER. GFS SUGGESTS A TROUGH AXIS AROUND 850MB MAY LINGER OVER
THE AREA FRIDAY...KEEPING MOISTURE AND CLOUDS IN PLACE THROUGH THE
AFTERNOON. LOOKING AT CROSS SECTIONS THERE MAY BE ENOUGH LIFT TO
PRODUCE SOME LIGHT RAIN THROUGH THE MORNING. NOT COMPLETELY
CONVINCED EITHER WAY...SO LEFT LOW POPS IN FOR AREAS WEST OF I-55.
HIGH POPS FOR SATURDAY WERE GOOD...HOWEVER THE MODEL SEEMED A LITTLE
BIT SLOWER THIS RUN...SO THE BEST MOISTURE AND ADVECTION AND WINDOW
FOR RAIN MAY BE SHIFTED INTO THE LATE AFTERNOON AND EVENING.
MAINTAINED CURRENT FORECAST...SINCE CATEGORICAL VALUES WERE ALREADY
IN THE FORECAST.

FOR SUNDAY...COULD NOT IMPROVE ON THE FORECAST AT THIS POINT. STILL
LOOKING FOR DEEP MOISTURE TO MOVE INTO THE AREA...ESPECIALLY WITH
SOUTHWEST FLOW FROM 850MB UP. THE GFS/00Z EUROPEAN WERE IN GOOD
AGREEMENT AGAIN TODAY. BOTH SHOW THE UPPER TROUGH DEEPENING AND
DIGGING PRETTY FAR SOUTH AS IT PIVOTS THROUGH CENTRAL TEXAS SUNDAY
AFTERNOON. THE SURFACE LOW DEVELOPS ALONG THE SOUTHEAST TEXAS COAST
AND TRACKS NORTHEAST THROUGH THE CWA...ALMOST UP I-55. THE 12Z
EUROPEAN WAS A LITTLE FURTHER WEST...BUT THE TIMING WAS SIMILAR TO
THE GFS. IN ADDITION TO THE POSITION OF THE LOW BEING A LITTLE
FARTHER WEST...THE SYSTEM WAS SLOWER ON THE DGEX. THE UKMET WAS ALSO
TRENDING SLOWER...WITH THE SURFACE FEATURE JUST COMING ON SHORE BY
MONDAY MORNING.

THE MODELS CONTINUE TO SUGGEST THAT THE BEST SHEAR AND INSTABILITY
WILL BE ACROSS THE SOUTH AND EAST. HOWEVER...THE QUESTIONS STILL
REMAINS WHETHER IT WILL BE MOSTLY HEAVY RAIN OR STRONG/SEVERE
STORMS. HOPEFULLY THE NEXT FEW MODEL RUNS WILL BE A LITTLE MORE
CONSISTENT WITH THE TRACK. WILL KEEP A GENERAL DESCRIPTION IN THE
HWO AT THIS POINT. OVERALL NO MAJOR CHANGES TO THE FORECAST...JUST A
FEW TWEAKS TO THE TEMPS AND THE SKY COVER FOR NOW.  /07/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       48  51  37  53 /  94   5  20  19
MERIDIAN      50  52  36  53 / 100  12  11  12
VICKSBURG     47  51  37  52 /  84   4  23  20
HATTIESBURG   55  55  39  55 /  88  20  10  11
NATCHEZ       47  52  38  52 /  88   4  23  23
GREENVILLE    45  49  35  48 /  82   0  19  13
GREENWOOD     45  49  35  49 /  84   0  19  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: CME
LONG  TERM: 007
Hazardous weather outlook, Nov 21, 3:40 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CST WED NOV 21 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
340 PM CST WED NOV 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED TO SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE
POSSIBLE FROM LATE AFTERNOON UNTIL AROUND MIDNIGHT. THROUGH ABOUT 6
PM...AREAS ACROSS SOUTHEAST MISSISSIPPI WILL BE UNDER THE RISK AS A
FEW SUPERCELL THUNDERSTORMS MOVE EAST NORTHEAST. HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. FOR AREAS ALONG
AND WEST OF I-55...INSTABILITY IS HIGHER AND STRONG LIFT IS MOVING
INTO THE AREA FROM THE WEST. THIS AREA WILL SEE STORMS INCREASE
ALONG WITH THEIR INTENSITIES BETWEEN 4 PM AND MIDNIGHT. A STRONG
COLD FRONT WILL ALSO ENTER AND MOVE THROUGH THE AREA HELPING TO
INCREASE THE LIFT. THE MAIN RISK FOR THIS AREA WILL BE HAIL AND
DAMAGING WINDS...WITH A SMALL RISK OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

ANOTHER POTENT STORM SYSTEM WILL MOVE INTO THE AREA OVER THE
WEEKEND. BY SUNDAY AFTERNOON...MOISTURE...WINDS AND INSTABILITY WILL
INCREASE ACROSS THE REGION. THE UNSTABLE CONDITIONS WILL MAKE THE
AREA FAVORABLE FOR STORM DEVELOPMENT AS THE SYSTEM APPROACHES. THERE
WILL ALSO BE THE POTENTIAL FOR HEAVY RAINFALL. THE TIMING AND TRACK
OF THIS SYSTEM REMAINS UNCERTAIN AND WILL HAVE A MAJOR IMPACT ON HOW
MUCH SEVERE WEATHER WILL BE POSSIBLE...IF AT ALL. AS THE WEEKEND
APPROACHES...CONTINUE TO MONITOR THE LATEST STATEMENTS AND FORECASTS
FOR UPDATES.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS EVENING AND AGAIN BETWEEN SUNDAY AND
EARLY MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME/07

In the hours before

Special weather statement, Nov 21, 3:33 PM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST WED NOV 21 2007

MSZ072-073-212235-
LAMAR MS-MARION MS-
333 PM CST WED NOV 21 2007

...SCATTERED STRONG THUNDERSTORMS MOVING INTO MARION COUNTY...

AT 330 PM...THE STRONGEST THUNDERSTORM...CAPABLE OF PRODUCING 40 TO
50 MPH WINDS AND DIME SIZED HAIL...WAS LOCATED 8 MILES SOUTH OF
KOKOMO...MOVING EAST AT 25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN LAMAR AND MARION COUNTIES...INCLUDING THE COMMUNITIES OF
COLUMBIA...KOKOMO AND SANDY HOOK...SHOULD MONITOR THIS STORM CLOSELY.

AEG
Special weather statement, Nov 21, 5:22 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CST WED NOV 21 2007

MSZ073-074-212350-
FORREST MS-LAMAR MS-
522 PM CST WED NOV 21 2007

...STRONG THUNDERSTORM OVER LAMAR COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF PURVIS AT 522 PM
CST...MOVING EAST AT 20 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.

PEOPLE IN FORREST AND LAMAR COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

AEG
Local storm report, Nov 21, 6:01 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CST WED NOV 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             4 NNE PURVIS            31.20N 89.38W
11/21/2007  E0.50 INCH       LAMAR              MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED AT US HWY 11 AND LUTHER LEE
            ROAD.

&&

AG
Special weather statement, Nov 21, 6:04 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CST WED NOV 21 2007

LAZ023-024-026-220105-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-
604 PM CST WED NOV 21 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL LOUSIANA...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 18 MILES WEST OF
LIDDIEVILLE TO 18 MILES WEST OF LARTO AT 604 PM CST...MOVING EAST AT
25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CATAHOULA...CONCORDIA AND FRANKLIN PARISHES...INCLUDING THE
CITIES OF FERRIDAY...LARTO...MONTEREY AND WINNSBORO...SHOULD MONITOR
THESE STORMS CLOSELY.

MME
Local storm report, Nov 21, 6:08 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CST WED NOV 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FUNNEL CLOUD     2 SW MCLAURIN           31.15N 89.24W
11/21/2007                   FORREST            MS   EMERGENCY MNGR

            REPORTED JUST N OF CHURCHWELL ROAD

0603 PM     HAIL             MCLAURIN                31.17N 89.22W
11/21/2007  E0.50 INCH       FORREST            MS   EMERGENCY MNGR

            DIME SIZED HAIL AT SOUTH GATE OF CAMP SHELBY

&&

AG
Local storm report, Nov 21, 6:48 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CST WED NOV 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             5 NE PURVIS             31.19N 89.35W
11/21/2007  E0.75 INCH       LAMAR              MS   TRAINED SPOTTER

&&

AG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 7:44 PM CSTSevere Thunderstorm WarningJANIssaquena, Washington31 min
Nov 21, 7:49 PM CSTSevere Thunderstorm WarningJANAdams, Franklin37 min
Nov 21, 8:27 PM CSTSevere Thunderstorm WarningJANHumphreys, Sharkey, Washington33 min
Nov 21, 6:33 PM CSTSevere Thunderstorm WarningJANMorehouse57 min
Nov 21, 7:10 PM CSTSevere Thunderstorm WarningJANFranklin, Richland, West Carroll35 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.